# SDR W8PA971139

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3964421
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE ON CLIMB-OUT.  REPLACED LEFT PACK FLOW CONTROL VALVE.  (M)
